# SDR A6WA201040666

- Difficulty date: August 27, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 17,079 hours, 16,225 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Chafed
- Location: Bs 625.3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON FWD ENGINE MOUNT SUPPORT SPAR HAS CHAFE DAMAGE FROM 14TH STAGE DUCT BLEND IAW REO 601R-54-51-091.
